Alert archive / Minnesota / Flash Flood Warnings in 2017
Flash Flood Warning 8, NWS Duluth, MN
NWS Duluth, MN issued this flash flood warning at Sep 14, 2017, 9:17 PM CDT for Lake County, Saint Louis County, Minnesota. It was in force for 4 hr. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 14, 2017, 9:17 PM CDT (02:17 UTC)
- Expired
- Sep 15, 2017, 1:15 AM CDT
- In force
- 4 hr
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lake County, MN, Saint Louis County, MN
The radar
The Duluth radar (KDLH), 74 km from the middle of the area, began a volume at 02:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 14, 9:24 PM CDT | HEAVY RAIN 1.29 | 5 Nnw Greenwood Lake, MN | PERSONAL WEATHER STATION MNISABE2. |
| Sep 14, 10:04 PM CDT | HEAVY RAIN 5 | 1 E Makinen, MN | TOTAL RAIN ACCUMULATION SINCE APPROXIMATELY 6 PM. OVER THE PAST HOUR AN ADDITIONAL 1.75 INCHES OF RAIN FELL. |
| Sep 14, 10:22 PM CDT | HEAVY RAIN 1.81 | Ne Skibo, MN | RAWS SITE SKIM5. TOTAL RAIN ACCUMULATION OVER THE PAST 4 HOURS. |
| Sep 14, 11:00 PM CDT | FLASH FLOOD | 2 Se Makinen, MN | COUNTY ROAD 607/331 CLOSED EAST OF LONG LAKE ROAD DUE TO FLOODING. TIME ESTIMATED FROM RADAR. |
| Sep 14, 11:00 PM CDT | FLASH FLOOD | 4 N Markham, MN | COUNTY ROAD 338 CLOSED SOUTH OF TOWN LINE ROAD DUE TO FLOODING. TIME ESTIMATED FROM RADAR. |
| Sep 14, 11:00 PM CDT | FLASH FLOOD | 4 Nnw Markham, MN | WILSON ROAD CLOSED DUE TO FLOODING. TIME ESTIMATED FROM RADAR. |
| Sep 14, 11:00 PM CDT | FLASH FLOOD | 4 Nw Melrude, MN | WATER OVER ROADWAY AT OLD HIGHWAY 53. TIME ESTIMATED FROM RADAR. |
| Sep 14, 11:00 PM CDT | FLASH FLOOD | 5 Nnw Markham, MN | COUNTY ROAD 344 CLOSED SOUTH OF TOWN LINE ROAD DUE TO FLOODING. TIME ESTIMATED FROM RADAR. |
| Sep 14, 11:00 PM CDT | FLASH FLOOD | 6 N Markham, MN | COUNTY STATE AID HIGHWAY 99 CLOSED FROM TOWN LINE ROAD...NORTH TO COUNTY ROAD 343 DUE TO FLOODING. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 103 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 2.3 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 907 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
954 WGUS53 KDLH 150217 FFWDLH MNC075-137-150615- /O.NEW.KDLH.FF.W.0008.170915T0217Z-170915T0615Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Duluth MN 917 PM CDT THU SEP 14 2017 The National Weather Service in Duluth MN has issued a * Flash Flood Warning for... Central St. Louis County in northeastern Minnesota... West central Lake County in northeastern Minnesota... * Until 115 AM CDT * At 915 PM CDT, Doppler radar and automated rain gauges indicated thunderstorms producing heavy rain across the warned area. Flash flooding is expected to begin shortly. Rainfall in the warned area ranges from 1 to 3 inches with another 1 to 3 inches through midnight. * Some locations that may experience flooding include... Hoyt Lakes, Gilbert, Babbitt, Cherry, Fairbanks, Whyte, Whiteface Reservoir, Makinen, Iron Junction, Seven Beaver Lake, Esquagama Lake, Murphy Lake, Bassett Lake, Skibo, and Zim. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Be especially cautious at night when it is harder to recognize the dangers of flooding. && LAT...LON 4769 9149 4745 9136 4722 9272 4738 9280 $$ Melde
2 follow-up statements
174 WGUS73 KDLH 150338 FFSDLH Flash Flood Statement National Weather Service Duluth MN 1038 PM CDT THU SEP 14 2017 MNC075-137-150615- /O.CON.KDLH.FF.W.0008.000000T0000Z-170915T0615Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ St. Louis MN-Lake MN- 1038 PM CDT THU SEP 14 2017 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR CENTRAL ST. LOUIS AND WEST CENTRAL LAKE COUNTIES... At 1036 PM CDT, Doppler radar and automated rain gauges indicated thunderstorms producing heavy rain over the warned area. Flash flooding is expected to begin shortly. A dangerous flooding situation is developing as radar and observations reveal 2 to 5 inches of rain across the warned area. More thunderstorms will continue into the early morning hours and additional rainfall of 1 to 3 inches is expected. Some locations that will experience flooding include... Hoyt Lakes, Gilbert, Babbitt, Cherry, Fairbanks, Whyte, Whiteface Reservoir, Makinen, Iron Junction, Seven Beaver Lake, Esquagama Lake, Murphy Lake, Bassett Lake, Skibo, and Zim. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Be especially cautious at night when it is harder to recognize the dangers of flooding. && LAT...LON 4769 9149 4745 9136 4722 9272 4738 9280 $$ Melde
212 WGUS73 KDLH 150617 FFSDLH Flash Flood Statement National Weather Service Duluth MN 117 AM CDT FRI SEP 15 2017 MNC075-137-150627- /O.EXP.KDLH.FF.W.0008.000000T0000Z-170915T0615Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ St. Louis MN-Lake MN- 117 AM CDT FRI SEP 15 2017 ...THE FLASH FLOOD WARNING FOR CENTRAL ST. LOUIS AND WEST CENTRAL LAKE COUNTIES HAS EXPIRED... The heavy rain has ended. Flooding is no longer expected to pose a threat. Please continue to heed any remaining road closures. LAT...LON 4769 9149 4745 9136 4722 9272 4738 9280 $$ GSF
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this flash flood warning went out at Sep 14, 6:33 PM CDT, 2 hours 44 minutes earlier.
Area forecast discussion, Sep 14, 6:33 PM CDT, 2 hours 44 minutes before
Area Forecast Discussion National Weather Service Duluth MN 633 PM CDT Thu Sep 14 2017 .UPDATE... Issued at 633 PM CDT Thu Sep 14 2017 Strong to severe thunderstorms continued across portions of northeast Minnesota with additional showers and storms continuing to form west to the North Dakota border. Strong low level FGEN is present and will be through much of tonight and a low level jet will be strengthening this evening but should then shift east more into northern Wisconsin later tonight. We think showers and storms will continue through much of tonight, especially over northern Minnesota. There will be a threat for very heavy rain. A report just west of Crane Lake was around 2.5 inches of rain as of 530 pm. We will be issuing a Flash Flood Watch for much of far north to northeast Minnesota through 11Z to account for the possible heavy rainfall. && .SHORT TERM...(This evening through Friday) Issued at 311 PM CDT Thu Sep 14 2017 Increasing chances of showers and thunderstorms will occur this evening as a more active weather pattern sets up across the region. A mid-level shortwave trough, along with enhanced 850-700 mb layer frontogenetical forcing, will act as the mechanism for these showers and storms. The environment should be capped in some locations, given values of MLCIN in the 50 to 150 J/kg range. However, there's plenty of elevated instability, with MUCAPE values from the 14.12z GFS/CMC/NAM models between 1000 to 2000 J/kg, so if storms can break through the capping inversion, there is plenty of instability for them to tap into. The HRRR model is indicating some stronger convective cells out ahead of the leading wave, so that will need to be watched from 23z this afternoon onward. So far this afternoon, we've issued a few SPSs due to a single strong thunderstorm that developed over northwest Minnesota and translated east-northeastward over Koochiching county. However, it appears to be struggling to sustain its updraft despite the amount of instability in the region. Heavy rainfall is possible with some of these storms, given Pwat values between 1.3 and 1.6" tonight. Along with the chances of showers and storms tonight, areas of fog is expected to develop due to on-shore flow tonight, along with low condensation pressure deficits and light winds. Fog is expected to begin along Lake Superior, and build further inland as the night goes on. Most of the heavy rainfall is expected over the Iron Range eastward into the Minnesota Arrowhead regions. Chances of thunderstorms should decrease after midnight due to the loss of favorable instability. The respite from storms will be short- lived as another round of showers and storms are expected again Friday as another shortwave trough moves into the region. The convective-allowing models are struggling to resolve the activity for Friday, as the NAMNest model is more active than the WRF NMM/ARW models, which are going drier. While uncertainty does exist, the synoptic models are showing decent agreement on precipitation chances around the forecast area. Chances of thunderstorms will increase Friday afternoon as better destabilization builds. A strong baroclinic zone will remain over the region given more southerly winds over northwest Wisconsin and more northerly winds along the International Border. High temperatures Friday will range from the upper 50s and lower 60s north to the middle to upper 70s south, with some lower 80s also possible. .LONG TERM...(Friday night through Thursday) Issued at 254 PM CDT Thu Sep 14 2017 The Northland will begin the period with cool, easterly low level flow, and warm and humid southwest flow aloft. An area of low pressure will be in the Central Plains Friday evening. Much cooler wrap around air will be in western North Dakota and in Canada, waiting to swing into the Northland once the Central Plains low moves through the region. Passing shortwaves and the strong nocturnal low-level jet could trigger showers and thunderstorms across the Northland Friday night, while the Central Plains low lifts to northern MN. The low will continue to move through northern MN Saturday, lifting into Ontario Saturday night. It's cold front will slowly work its way eastward across northern MN Saturday, then rapidly swing through the Northland Saturday night when a deep upper-level low lifts into the Northern Plains and south-central Canada. The Northland could get showers and thunderstorms Saturday and Saturday night. A few storms could be strong, capable of small hail and heavy rain. People across the Northland may wake up to what feels like fall on Sunday. Much cooler air will move into the region amid the westerly flow in the wake of the cold front. Expect a cool and breezy day. Concerned models may be too warm, but stuck with model consensus for now. We might cool the forecast with time. Cloud cover will play a part. Most models think it will be mostly sunny, but the residual moisture from the previous day, combined with the very cold air, might trigger broken cumulus in the afternoon, which would limit heating. The forecast for now is for highs in the upper 50s to lower 60s. Southerly flow will redevelop Monday and bring back warmer air into the region into the middle of the week. The moisture return will also increase the chances of showers and storms. The GFS has much more robust precipitation than the European. The best chances will likely be when the cold front swings through during the middle of the week, but the GFS has this occurring significantly sooner than the European and Canadian. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 633 PM CDT Thu Sep 14 2017 A stalled frontal boundary and low level FGEN has led to showers and strong to severe thunderstorms over northern Minnesota this afternoon and early evening. The showers/storms will continue overnight as the strong FGEN forcing is forecast through the night. Ceilings will lower for most areas overnight along with fog developing. IFR/MVFR conditions will expand, especially over northern Minnesota and they will continue into Friday. An area of low pressure will then move toward the region on Friday producing more showers/storms and IFR/MVFR conditions. && .PRELIMINARY POINT TEMPS/POPS... DLH 59 67 57 72 / 30 50 60 40 INL 53 59 53 63 / 60 80 80 50 BRD 61 75 62 69 / 20 60 60 50 HYR 63 80 63 79 / 10 30 40 30 ASX 59 74 60 78 / 20 30 40 40 && .DLH WATCHES/WARNINGS/ADVISORIES... WI...Beach Hazards Statement until 8 PM CDT this evening for WIZ001. MN...Beach Hazards Statement until 8 PM CDT this evening for MNZ037. LS...None. && UPDATE...Melde SHORT TERM...JTS LONG TERM...Grochocinski AVIATION...Melde
Hazardous weather outlook, Sep 14, 7:28 PM CDT, 1 hour 49 minutes before
Hazardous Weather Outlook National Weather Service Duluth MN 728 PM CDT Thu Sep 14 2017 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-151030- Koochiching-North St. Louis-Northern Cook/Northern Lake- North Itasca-Central St. Louis-Southern Lake/North Shore- Southern Cook/North Shore-North Cass-South Itasca-South Cass- Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis- Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price- 728 PM CDT Thu Sep 14 2017 This Hazardous Weather Outlook is for portions of northeast Minnesota and northwest Wisconsin. .DAY ONE...Tonight Thunderstorms will continue overnight. A few storms may be strong to severe over portions of northern Minnesota. Hail and gusty winds are possible with these stronger storms. Heavy rain will also be possible as showers and storms continue to form and move across the same areas, possibly leading to flash flooding. A Flash Flood Watch is in effect through 6 am. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Strong northeast flow over western Lake Superior, down to the Twin Ports area, on Friday will likely cause a high risk of dangerous rip currents along Duluth's Park Point Beach and Superior's Wisconsin Point Beach through the day. Thunderstorms are possible across northeast Minnesota and northwest Wisconsin Friday night through Saturday night. Some storms Saturday afternoon and evening could be strong. Periods of thunderstorms are possible across northeast Minnesota and northwest Wisconsin Tuesday night through Wednesday. .SPOTTER INFORMATION STATEMENT... Skywarn Spotters may be needed tonight. LSZ121-140>148-151030- Bayfield to Oak Point WI-Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- 728 PM CDT Thu Sep 14 2017 This Hazardous Weather Outlook is for portions of the Nearshore waters of western Lake Superior. .DAY ONE...Tonight Thunderstorms are possible tonight. Some storms may contain hail and gusty winds. Northeast winds will create hazardous conditions for small craft over far western Lake Superior tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Northeast winds will continue to increase over western Lake Superior late tonight and Friday. The wind and resulting waves will likely result in widespread hazardous conditions for small craft across western Lake Superior, especially along the South Shore and Twin Ports area, until the winds and waves sufficiently subside later Friday night. Periods of thunderstorms are possible over western Lake Superior Friday afternoon through Saturday night. Additional periods of storms are possible Tuesday night and Wednesday. Melde More information may be obtained at the following web address: http://www.weather.gov/duluth (all lower case)
In the hours before
Special weather statement, Sep 14, 8:09 PM CDT, 1 hour 8 minutes before
Special Weather Statement National Weather Service Duluth MN 809 PM CDT THU SEP 14 2017 MNZ012-020-150130- Northern Cook/Northern Lake-Southern Lake/North Shore- 809 PM CDT THU SEP 14 2017 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL LAKE COUNTY... At 808 PM CDT, a strong thunderstorm was near Finland, or 20 miles north of Split Rock Lighthouse State Park, moving northeast at 25 mph. Wind gusts up to 40 mph, penny-size hail, heavy downpours, and occasional cloud to ground lightning can be expected with this storm. Locations impacted include... Murphy City, Isabella, Dumbbell Lake, Finland, and George Manitou State Park. Seek shelter inside a sturdy building and away from windows until this storm passes. LAT...LON 4739 9150 4753 9156 4769 9121 4744 9104 TIME...MOT...LOC 0108Z 245DEG 24KT 4749 9139 LE
Special weather statement, Sep 14, 8:37 PM CDT, 40 minutes before
Special Weather Statement National Weather Service Duluth MN 837 PM CDT THU SEP 14 2017 MNZ025-150145- North Cass- 837 PM CDT THU SEP 14 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CASS COUNTY... At 836 PM CDT, a strong thunderstorm was near Leech Lake, or 8 miles northeast of Walker, moving east at 10 mph. Wind gusts up to 40 mph, penny-size hail, heavy downpours, and occasional cloud to ground lightning can be expected with this storm. Locations impacted include... Leech Lake. Seek shelter inside a sturdy building and away from windows until this storm passes. LAT...LON 4712 9463 4730 9458 4730 9427 4704 9436 TIME...MOT...LOC 0136Z 282DEG 8KT 4720 9451 LE
Special weather statement, Sep 14, 8:47 PM CDT, 30 minutes before
Special Weather Statement National Weather Service Duluth MN 847 PM CDT THU SEP 14 2017 MNZ025-150200- North Cass- 847 PM CDT THU SEP 14 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CASS COUNTY... At 846 PM CDT, a strong thunderstorm was near Leech Lake, or 9 miles northeast of Walker, moving east at 10 mph. Wind gusts up to 40 mph, penny-size hail, heavy downpours, and occasional cloud to ground lightning can be expected with this storm. Locations impacted include... Leech Lake and Federal Dam. Seek shelter inside a sturdy building and away from windows until this storm passes. LAT...LON 4713 9458 4730 9452 4729 9420 4703 9430 TIME...MOT...LOC 0146Z 284DEG 9KT 4720 9445 LE
Special weather statement, Sep 14, 8:53 PM CDT, 24 minutes before
Special Weather Statement National Weather Service Duluth MN 853 PM CDT THU SEP 14 2017 MNZ019-150215- Central St. Louis- 853 PM CDT THU SEP 14 2017 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL ST. LOUIS COUNTY... At 853 PM CDT, a strong thunderstorm was over Whiteface Reservoir, or 35 miles east of Hibbing, moving east at 30 mph. Wind gusts up to 40 mph, penny-size hail, heavy downpours, and occasional cloud to ground lightning can be expected with this storm. Locations impacted include... Fairbanks, Wolf Lake, Whiteface Reservoir, Markham, Comstock Lake, and Bassett Lake. Seek shelter inside a sturdy building and away from windows until this storm passes. LAT...LON 4722 9228 4739 9233 4748 9194 4721 9187 TIME...MOT...LOC 0153Z 260DEG 25KT 4732 9220 LE
Special weather statement, Sep 14, 9:03 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Duluth MN
903 PM CDT THU SEP 14 2017
MNZ025-150215-
North Cass-
903 PM CDT THU SEP 14 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CASS COUNTY...
At 903 PM CDT, a strong thunderstorm was near Leech Lake, or 8 miles
northeast of Walker, moving east at 5 mph.
Wind gusts up to 40 mph, penny-size hail, heavy downpours, and
occasional cloud to ground lightning can be expected with this storm.
Locations impacted include...
Walker and Leech Lake.
Seek shelter inside a sturdy building and away from windows until
this storm passes.
LAT...LON 4709 9466 4722 9466 4729 9456 4730 9426
4706 9433
TIME...MOT...LOC 0202Z 280DEG 6KT 4719 9448
LELocal storm report, Sep 14, 9:11 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
911 PM CDT THU SEP 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HEAVY RAIN 1 E MAKINEN 47.36N 92.35W
09/14/2017 M3.25 INCH ST. LOUIS MN TRAINED SPOTTER
TOTAL RAIN ACCUMULATION OVER THE PAST 3 HOURS.
&&
WLThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 7:05 PM CDT | Special Weather Statement | DLH | Cook | 25 min |
| Sep 14, 7:08 PM CDT | Special Weather Statement | DLH | Lake | 37 min |
| Sep 14, 7:23 PM CDT | Small Craft Advisory | DLH | 45 hr | |
| Sep 14, 7:37 PM CDT | Special Marine Warning | DLH | 53 min | |
| Sep 14, 7:56 PM CDT | Special Weather Statement | DLH | Itasca | 19 min |
| Sep 14, 7:59 PM CDT | Special Marine Warning | DLH | 31 min | |
| Sep 14, 8:09 PM CDT | Special Weather Statement | DLH | Lake | 21 min |
| Sep 14, 8:29 PM CDT | Areal Flood Advisory | DLH | Cook, Lake, Saint Louis | 6 hr |
| Sep 14, 8:31 PM CDT | Special Marine Warning | DLH | 59 min | |
| Sep 14, 8:37 PM CDT | Special Weather Statement | DLH | Cass | 8 min |
| Sep 14, 8:47 PM CDT | Special Weather Statement | DLH | Cass | 13 min |
| Sep 14, 8:53 PM CDT | Special Weather Statement | DLH | Saint Louis | 22 min |
| Sep 14, 9:03 PM CDT | Special Weather Statement | DLH | Cass | 12 min |
| Sep 14, 9:24 PM CDT | Special Weather Statement | DLH | Cass | 21 min |
| Sep 14, 9:39 PM CDT | Special Weather Statement | DLH | Itasca | 21 min |
| Sep 14, 9:47 PM CDT | Areal Flood Advisory | DLH | Cass, Itasca | 5 hr |
| Sep 14, 10:44 PM CDT | Special Weather Statement | DLH | Lake | 31 min |
| Sep 14, 10:46 PM CDT | Severe Thunderstorm Warning | DLH | Cass | 29 min |
| Sep 14, 10:54 PM CDT | Special Weather Statement | DLH | Itasca | 36 min |
| Sep 14, 11:01 PM CDT | Special Weather Statement | DLH | Saint Louis | 14 min |
| Sep 14, 11:32 PM CDT | Special Weather Statement | DLH | Lake | 13 min |
| Sep 15, 3:55 AM CDT | Beach Hazards Statement | DLH | Carlton, Saint Louis | 16 hr |
| Sep 15, 1:04 PM CDT | Special Weather Statement | DLH | Crow Wing | 26 min |
| Sep 15, 1:36 PM CDT | Special Weather Statement | DLH | Aitkin | 24 min |
| Sep 15, 2:19 PM CDT | Special Weather Statement | DLH | Itasca | 26 min |
| Sep 15, 3:28 PM CDT | Special Weather Statement | DLH | Lake, Saint Louis | 32 min |
| Sep 15, 4:53 PM CDT | Special Weather Statement | DLH | Crow Wing | 37 min |
Nearby
Flash Flood Warnings in Minnesota, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.